# SDR DALA2016041802999

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED BEARING OF AILERON DAMPER LINK, OTBD POSITION, BS XA=404 APPROXIMATELY AT RT WING REAR SPAR.  BEARING AT AILERON DAMPER LINK OTBD RT WING REAR SPAR WAS REPLACED IAW CMM 20-10-7.
